# SDR DLL10960486

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN BLKHD CAP AT LBL 42.5 AND 74.5.  THE CRACKS ARE LOCATED IN THE VERTICAL BLKH ATTACH FLANGE AND EMANATES FROM FASTENER HOLES.  THE CRACKS HAVE BEEN REMOVED BY OVERSIZING THE SUBJECT FASTENER HOLES.  ALSO, THE BLKHD WAS FOUND CRACKED AT WEB-TO-CAP ATTACHMENT AT LBL 82 AND AT LBL 64.  THESE CRACKS WERE REPAIRED BY FABRICATING AND INSTALLING NEW WEBS PER DL ERA 270871-14A.
